# SDR CA960507016

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A23D0475
- Condition: Leaking
- Location: Heatr Fuel Press
- Part time: 3 hours
- Component: Janitrol, 650792
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL STAIN ON BELLY OF AIRCRAFT TRACED TO LEAKING HEATER FUEL PRESSURE REGULATOR. THIS IS THE THIRD SUCH OCCURRENCE IN THE LAST FEW HOURS OF OPERATION.
